# SDR C2XA95IA016

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672402200
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME NR 37 WAS FOUND CORRODED THROUGH THE METAL THICKNESS AT STR 14R.  MAINTENANCE REMOVED THE AFFECTED MATERIAL AND APPLIED A DOUBLER TO THE AFFECTED AREA.  (X)
